MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE Wireguided; colonoscope and accessories, flexible/rigid

BOSTON SCIENTIFIC CORPORATION CRE Wireguided; colonoscope and accessories, flexible/rigid
Model Number M00558410
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the biliary tract during an endoscopic retrograde cholangiopancreatography (ercp) procedure for stenosis performed on (b)(6) 2026.During the procedure, the balloon burst after reaching a diameter of 15mm.The procedure was completed with another cre wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst block h11: investigation results the device was not returned for analysis despite good faith efforts to obtain product return; therefore, a technical analysis could not be performed.With all available information, boston scientific concludes the reported event of balloon burst could not be confirmed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.The device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.A similar complaint review was completed.There were no emerging trends identified that warrant further action.

Brand Name
CRE Wireguided
Common Device Name
colonoscope and accessories, flexible/rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50217658
Report Number3005099803-2026-03288
Device Sequence Number10293995
Product Code FDT
UDI-Device Identifier08714729339342
UDI-Public(01)08714729339342(17)280622(10)37042946
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558410
Device Catalogue NumberM00558410
Device Lot Number0037042946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight171 LB